Access count of this item: 98

Files in This Item:
File Description SizeFormat 
0906-15.pdf537.89 kBAdobe PDFView/Open
Title: RIGHT CONGRUENCES FOR $\omega$-REGULAR LANGUAGES
Authors: YAMASAKI, Hideki
Author's alias: 山崎, 秀記
Issue Date: Apr-1995
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 906
Start page: 112
End page: 118
URI: http://hdl.handle.net/2433/59454
MR Number: 1414037
Appears in Collections:0906 アルゴリズムと計算量理論

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.